# SDR ASAA12511335

- Difficulty date: April 1, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 19,697 hours, 5,929 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9366
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 19,721 hours, 5,936 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK AND ENGINE START LEFT A/C PACK LIGHT ILLUMINATED ON RECALL.  ZONE TEMP CONT BITE SHOWS PREV FLT LOGGED THIS PACK TCV FAULT.  REPLACED LEFT PACK TEMP CONTROL VALVE IAW AMM 21 51 10 PAGEBLOCK 401.  ZONE TEMP CONT BITE TEST GOOD.  VALVE LEAKS CHECK GOOD.  VERIFIED LEFT PACK OPS CHECK NORMAL ON GROUND.
